# SDR SWAA2024073006526

- Difficulty date: June 27, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 66,062 hours, 39,438 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER MAIN DISTRIBUTION BAY BS535 S-23L WL150<[01] REMOVED DAMAGED SECTION OF STR-23L BS 535 TO 500D +11'' AND INSTALLED REPAIR PARTS; NEW SECTION OF STR-23L AND HAT CHANNEL BS 535 TO 500D+11' STR-23L. IAW SRM 53-00-03-2R-1 PAR. 4 A-L. AND DWG 143A3210 REV.B;143A0060 REV.A.;[02] VERIFIED CORRECTIVE ACTION;[03] VERIFIED CORRECTIVE ACTION
